zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On general mixed variational inequalities. (English) Zbl 1190.49015
Summary: We introduce and consider a new class of mixed variational inequalities, which is called the general mixed variational inequality. Using the resolvent operator technique, we establish the equivalence between the general mixed variational inequalities and the fixed-point problems as well as resolvent equations. We use this alternative equivalent formulation to suggest and analyze some iterative methods for solving the general mixed variational inequalities. We study the convergence criteria of the suggested iterative methods under suitable conditions. Using the resolvent operator technique, we also consider the resolvent dynamical systems associated with the general mixed variational inequalities. We show that the trajectory of the dynamical system converges globally exponentially to the unique solution of the general mixed variational inequalities. Our methods of proofs are very simple as compared with others’ techniques. Results proved in this paper may be viewed as a refinement and important generalization of the previous known results.

49J40Variational methods including variational inequalities
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
Full Text: DOI
[1] Brezis, H.: Operateurs Maximaux Monotone et Semigroupes de Contractions dans les Espace d’Hilbert. North-Holland, Amsterdam (1973)
[2] Cristescu, G., Lupsa, L.: Non-Connected Convexities and Applications. Kluwer Academic, Dordrecht (2002) · Zbl 1037.52008
[3] Daniele, P., Giannessi, F., Maugeri, A.: Equilibrium Problems and Variational Models. Kluwer Academic, London (2003) · Zbl 1030.00031
[4] Dong, J., Zhang, D., Nagurney, A.: A projected dynamical systems model of general financial equilibrium with stability analysis. Math. Comput. Appl. 24(2), 35--44 (1996) · Zbl 0858.90020
[5] Dupuis, P., Nagurney, A.: Dynamical systems and variational inequalities with applications. Ann. Oper. Res. 44, 19--42 (1993) · Zbl 0785.93044 · doi:10.1007/BF02073589
[6] Friesz, T.L., Bernstein, D.H., Mehta, N.J., Tobin, R.L., Ganjliazadeh, S.: Day-to-day dynamic network disequilibrium and idealized traveler information systems. Oper. Res. 42, 1120--1136 (1994) · Zbl 0823.90037 · doi:10.1287/opre.42.6.1120
[7] Friesz, T.L., Bernstein, D.H., Stough, R.: Dynamic systems, variational inequalities and control theoretic models for predicting time-varying urban network flows. Trans. Sci. 30, 14--31 (1996) · Zbl 0849.90061 · doi:10.1287/trsc.30.1.14
[8] Giannessi, F., Maugeri, A.: Variational Inequalities and Network Equilibrium Problems. Plenum Press, New York (1995) · Zbl 0834.00044
[9] Giannessi, F., Maugeri, A., Pardalos, P.M.: Equilibrium Problems, Nonsmooth Optimization and Variational Inequalities Problems. Kluwer Academic, Dordrecht (2001) · Zbl 0979.00025
[10] Glowinski, R., Lions, J.L., Tremolieres, R.: Numerical Analysis of Variational Inequalities. North-Holland, Amsterdam (1981) · Zbl 0463.65046
[11] Hu, X., Wang, J.: Solving pseudomonotone variational inequalities and pseudoconvex optimization problems using the projection neural network. IEEE Trans. Neural Netw. 17, 1487--1499 (2006) · doi:10.1109/TNN.2006.879774
[12] Mosco, U.: Implicit variational methods and quasi variational inequalities. In: Nonlinear Operators and the Calculus of Variations. Lecture Notes in Mathematics, vol. 543, pp. 83--126. Springer, Berlin (1976)
[13] Nagurney, A., Zhang, D.: Projected Dynamical Systems and Variational Inequalities with Applications. Kluwer Academic, Dordrecht (1995) · Zbl 0865.90018
[14] Aslam Noor, M.: On variational inequalities. PhD Thesis, Brunel University, London, UK (1975)
[15] Aslam Noor, M.: General variational inequalities. Appl. Math. Lett. 1, 119--121 (1988) · Zbl 0655.49005 · doi:10.1016/0893-9659(88)90054-7
[16] Aslam Noor, M.: Wiener-Hopf equations and variational inequalities. J. Optim. Theory Appl. 79, 197--206 (1993) · Zbl 0799.49010 · doi:10.1007/BF00941894
[17] Aslam Noor, M.: Some recent advances in variational inequalities, Part I. Basic concepts. New Zealand J. Math. 26, 53--80 (1997) · Zbl 0886.49004
[18] Aslam Noor, M.: Some recent advances in variational inequalities, Part II. Other concepts. New Zealand J. Math. 26, 229--255 (1997) · Zbl 0889.49006
[19] Aslam Noor, M.: Some algorithms for general monotone mixed variational inequalities. Math. Comput. Model. 29, 1--9 (1999) · Zbl 0927.49004
[20] Aslam Noor, M.: New approximation schemes for general variational inequalities. J. Math. Anal. Appl. 251, 217--229 (2000) · Zbl 0964.49007 · doi:10.1006/jmaa.2000.7042
[21] Aslam Noor, M.: Resolvent dynamical systems for mixed variational inequalities. Korean J. Comput. Appl. Math. 9, 15--26 (2002) · Zbl 1002.49011
[22] Aslam Noor, M.: A Wiener-Hopf dynamical system for variational inequalities. New Zealand J. Math. 31, 173--182 (2002) · Zbl 1047.49011
[23] Aslam Noor, M.: New extragradient-type methods for general variational inequalities. J. Math. Anal. Appl. 277, 379--395 (2003) · Zbl 1033.49015 · doi:10.1016/S0022-247X(03)00023-4
[24] Aslam Noor, M.: Some developments in general variational inequalities. Appl. Math. Comput. 152, 199--277 (2004) · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[25] Aslam Noor, M.: Mixed quasi variational inequalities. Appl. Math. Comput. 146, 553--578 (2003) · Zbl 1035.65063 · doi:10.1016/S0096-3003(02)00605-7
[26] Aslam Noor, M.: Fundamentals of mixed quasi variational inequalities. Int. J. Pure Appl. Math. 15, 137--258 (2004) · Zbl 1059.49018
[27] Aslam Noor, M.: Fundamentals of equilibrium problems. Math. Inequal. Appl. 9, 529--566 (2006) · Zbl 1099.91072
[28] Aslam Noor, M.: Merit functions for general variational inequalities. J. Math. Anal. Appl. 316, 736--752 (2006) · Zbl 1085.49011 · doi:10.1016/j.jmaa.2005.05.011
[29] Aslam Noor, M.: Projection-proximal methods for general variational inequalities. J. Math. Anal. Appl. 318, 53--62 (2006) · Zbl 1086.49005 · doi:10.1016/j.jmaa.2005.05.024
[30] Aslam Noor, M.: Differentiable nonconvex functions and general variational inequalities. Appl. Math. Comput. 199, 623--630 (2008) · Zbl 1147.65047 · doi:10.1016/j.amc.2007.10.023
[31] Aslam Noor, M.: Variational inequalities and applications. Lecture Notes, Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan (2007) · Zbl 1112.49013
[32] Aslam Noor, M.: Mixed variational inequalities and nonexpansive mappings. In: Th.M. Rassias (ed.) Inequalities and Applications (2008)
[33] Aslam Noor, M., Bnouhachem, A.: Self-adaptive methods for mixed quasi variational inequalities. J. Math. Anal. Appl. 312, 514--526 (2005) · Zbl 1089.49016 · doi:10.1016/j.jmaa.2005.03.065
[34] Aslam Noor, M., Inayat Noor, K.: Self-adaptive projection algorithms for general variational inequalities. Appl. Math. Comput. 151, 659--670 (2004) · Zbl 1053.65048 · doi:10.1016/S0096-3003(03)00368-0
[35] Aslam Noor, M., Inayat Noor, K., Rassias, Th.M.: Some aspects of variational inequalities. J. Comput. Appl. Math. 47, 285--312 (1993) · Zbl 0788.65074 · doi:10.1016/0377-0427(93)90058-J
[36] Aslam Noor, M., Inayat Noor, K., Rassias, T.M.: Set-valued resolvent equations and mixed variational inequalities. J. Math. Anal. Appl. 220, 741--759 (1998) · Zbl 1021.49002 · doi:10.1006/jmaa.1997.5893
[37] Aslam Noor, M., Huang, Z.: Three-step methods for nonexpansive mappings and variational inequalities. Appl. Math. Comput. 187, 680--685 (2007) · Zbl 1128.65050 · doi:10.1016/j.amc.2006.08.088
[38] Patriksson, M.: Nonlinear Programming and Variational Inequalities: A Unified Approach. Kluwer Academic, Dordrecht (1998) · Zbl 0912.90261
[39] Pitonyak, A., Shi, P., Shillor, M.: On an iterative method for variational inequalities. Numer. Math. 58, 231--244 (1990) · Zbl 0689.65043 · doi:10.1007/BF01385622
[40] Shi, P.: Equivalence of variational inequalities with Wiener-Hopf equations. Proc. Am. Math. Soc. 111, 339--346 (1991) · Zbl 0881.35049 · doi:10.1090/S0002-9939-1991-1037224-3
[41] Stampacchia, G.: Formes bilineaires coercivities sur les ensembles coercivities sur les ensembles convexes. C.R. Acad. Sci. Paris 258, 4413--4416 (1964) · Zbl 0124.06401
[42] Xia, Y.S.: Further results on global convergence and stability of globally projected dynamical systems. J. Optim. Theory Appl. 122, 627--649 (2004) · Zbl 1082.34043 · doi:10.1023/B:JOTA.0000042598.21226.af
[43] Xia, Y.S.: On convergence conditions of an extended projection neural network. Neural Comput. 17, 515--525 (2005) · Zbl 1089.68116 · doi:10.1162/0899766053019926
[44] Xia, Y.S., Wang, J.: A recurrent neural network for solving linear projection equations. Neural Network 13, 337--350 (2000) · doi:10.1016/S0893-6080(00)00019-8
[45] Xia, Y.S., Wang, J.: On the stability of globally projected dynamical systems. J. Optim. Theory Appl. 106, 129--150 (2000) · Zbl 0971.37013 · doi:10.1023/A:1004611224835
[46] Zhang, D., Nagurney, A.: On the stability of the projected dynamical systems. J. Optim. Theory Appl. 85, 97--124 (1995) · Zbl 0837.93063 · doi:10.1007/BF02192301